# SDR CHQA201100180

- Difficulty date: May 19, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 19,269 hours, 16,878 cycles
- Engine: Allsn AE3007A
- Engine time: 24,423 hours, 20,784 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Pressure Switch
- Part number: 23073715
- Condition: Inoperative
- Location: Rt Engine
- Component: Engine, Rroyce
- Component part number: AE3007A
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THE RIGHT ENGINE TEMPERATURE SPIKED SEVERAL TIMES, ENTERING THE RED RANGE. THE CREW PULLED THE THRUST LEVERS BACK TO IDLE AND THE TEMPERATURE RETURNED TO THE GREEN RANGE.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO KCLT, LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE OIL TEMPERATURE PRESSURE SWITCH.  MAINTENANCE THEN RAN THE ENGINE AND ALL INDICATIONS WERE FOUND TO BE WITHIN LIMITS.  OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
